Studies - Abstinence / Pornography / Sex Outside Marriage Research

Viagra Causing Blindness?

A scientist has revealed that Viagra may be responsible for causing blindness in some of its users.

Dr. H Pomeranz [Univ of MN Medical School, Neuro-ophthalmologist] was the first to associate the use of the anti-impotence drug Viagra with blindness — his first published case report implicating the drug was in 1998.

In 3/05, Pomeranz published a report detailing another 7 cases — 6 had lost vision within 24 hours of use of the agent [his findings published in Journal of Neuroopthalmology].

The US Food & Drug Administration [FDA] told CBS News that it has 50 reports of possible association between use of the drug Viagra & vision loss.

A senior FDA medical official said, “We’re very concerned. This issue is front and center, it’s a priority. We know people need to know as promptly as possible.”

Viagra manufacturer Pfizer Inc. confirmed 27May [MarketWatch news] that the company is revising its label information to include the warning that blindness may occur in rare cases.

[LifeSiteNews.com, 27May05]